They can be taken safely but there is an interaction between Phenergan and Vicodin that you need to be aware of.
Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
I found this information at https://www.drugs.com/interactions-check.php
So it can be safe. I would recommend talking with your pharmacist before taking the latter 2 drugs mentioned above as it's better to be safe than sorry. Hope this helps. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 2 answers
Posted 3 Sep 2010 • 1 answer
Posted 28 Mar 2013 • 2 answers
Posted 20 Jan 2014 • 1 answer
Posted 15 Sep 2016 • 0 answers